# SDR SWAA095859

- Difficulty date: September 12, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 10,807 hours, 6,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY EXIT LIGHT LENS MISSING.  INSTALLED LENS PER MM.
